# SDR UIEA2016071400582

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,395 hours, 21,551 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 2156604A
- Part serial: 12130A
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG FWD CARGO DET 1, TRANSFERRED TO MDDR 68348 IAW MEL 26-16-01-01-01, CAT C.  REMOVED AND REPLACED FWD CARGO NR 1 DETECTOR IAW AMM 26-16-01.  OPS CHECK OK.
